The domain of absolute convergence of multiple Dirichlet series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1975), pp. 136-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_2_a20,
author = {L. A. Filimonova},
title = {The domain of absolute convergence of multiple {Dirichlet} series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {136--139},
year = {1975},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_2_a20/}
}
L. A. Filimonova. The domain of absolute convergence of multiple Dirichlet series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1975), pp. 136-139. http://geodesic.mathdoc.fr/item/IVM_1975_2_a20/